# SDR CALA2025102710594

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17593
- Make and model: Boeing 737924
- Aircraft serial: 67741
- Aircraft time: 2,148 hours, 717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING  FROM AFT GALLEY. NO SMOKE SEEN BUT FUMES A RE STRONG RAN ALL AFT GALLEY APPLIANCES (COFFEEMAKER, OVENS, WARMERS). RAN APU WITH BOTH PACKS ON HIGH.  NO SMELL DETECTED.  INSPECTED AFT CARGO PIT AND APU COMPARTMENT.  NO SMELL DETECTED.  FA'S REPORT ODOR IN AFT GALLEY AFTER AC WAS AT GATE, ENGINE SHUT DOWN AND APU SHUT DOWN.  ACCOMPLISHED FIM 21-00 TASK 830 WITH BOTH ENGINE AND APU RUNNING. RAN L AND R PACKS SYSTEM, BLEED AIR SYSTEM, HYD SYSTEMS,AND ALL GALLEY APPLIANCES. NO SMOKE OR FUMES NOTED DURING OR AFTER ENGINE SHUT DOWN. NO PRIOR LEG OR CURRENT EXISITING FAULTS.
